# SDR ASAA2014021406849

- Difficulty date: February 14, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,433 hours, 7,010 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING, AUTO FAIL LIGHT CAME ON WHILE TAXING IN.  ACFT GROUNDED.  BITE CHECKED NR 1 AND NR 2 CPC FIM 21-31, TASK 827, 802 FOUND NR 2 CPC OFV LRU FAIL. OPS CHECKED NR 2 CPC IAW AMM 2131-00-710-801 AND AMM 21-31-00-700-802, ALL GROUND FUNCTIONAL TESTS PASS.  NO HISTORY 30 DAYS.  NR 1 CPC OPS NORMAL REF MM 21-31-00-700-802 & 21-31-00-710-801.
